Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
adobetane

Is the Accutane not working for me ?

Hi everybody,

I'm starting to lose hope with my accutane treatment. I am into my 4th month of treatment on 40mg/day since the start. I well and truly thought i would see SOME sign of improvement but nothing's changed. In fact i have a new cyst just under my lower lip. I'm still breaking out on my temples.

To make things worse, i feel my oil production is still no different and I am having a back spasm as i try to type this message !. My skin dried out in the first month, but since then its gone back to normal. I don't even need to moisturize anymore (though i still do it).

Help !. I am at a loss, accutane was my last resort and now i feel so hopeless.

Share this post


Link to post
Share on other sites

Perhaps tell your derm this, and maybe you'll be able to get a higher dose since 40mg/day isn't overly excessive.

Share this post


Link to post
Share on other sites

I'm from Australia too guys and girls !. I just haven't seen a difference. I know some people improve after the first month - but i am into month four ! I'm still breaking out as much as I used to and i have developed a new cyst !. As for red marks i have redmarks left by previous pimples.

Share this post


Link to post
Share on other sites

I'm sorry to hear it doesn't work. Maybe you need a higher dosage. Accutane is a strange thing, for some people it stops acne dead in its tracks, others it takes time and some it doesn't help at all. Luckily I am the former, after 5 weeks I haven't had a pimple for 10 days! I had mild persistant acne but even I had no idea it would work this fast, here's to hoping it lasts forever.

Share this post


Link to post
Share on other sites

Well, it’s not unusual for people to not see results in the first 4 months, and I believe that 40mg is pretty low. The only thing that seems weird to me it that you mentioned that your oil production is still the same. You should tell your derm about that and he’ll probably up your dose

Share this post


Link to post
Share on other sites

I weight 60 kilos.. and the doctor extended my course.. i'm now in the extended...

i used to have 30 pimples then it stoped.. then i donno how it started again and im now woth 5 pimples..

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×